Post # 1
so, I went from 500 to 1000 mg of met on friday, and I’ve been sick ever since. But, I’m finding that my appetite is really coming back late in the evening.
For example, I wake up feeling slightly sick, have breakfast and take my first pill. Usually, the queasiness gets worse until mid afternoon (when I’m sick), and ultimately, I end up not eating lunch. I’m forcing myself to eat supper between 6-7 when I take my second pill, and I’m still feeling sick. But come 10pm, I’m STARVING. and craving carbs and sweets.
I notice that when I force myself to eat supper, I do start to feel a little better.
Anyone else experience this?
Post # 3
I had a similar feeling when I was on metaformin. I didn’t want to eat and felt crappy. Then when I did eat I would feel a bit better. After my body got used to it, it didn’t suck as badly. But I won’t lie, I am happy I do not have to take it anymore.
Best of luck with it working for you and I hope you feel less meh soon!
Post # 4
- Wedding: June 2011 - Sydney, Australia
Maybe try breaking it into smaller meals, staggered across the day? 🙂
Post # 5
I started Metformin (1500mg) about three months ago, initially I felt like I had horribly low blood sugar and felt like garbage! I wasn’t hungry, felt shakey, no GI issues…
I was told to eat half my meal, take a pill, finish my meal. But I switched it up and take my pill after I eat, which helps. I also take my first pill at lunch.. Second at dinner and third with a snack before I go to bed. Taking a pill too early in the morning is horrible for me, since I don’t Eat breakfast.
Honestly though, it’s working for me. I have PCOS, and had a cycle every 30-38 days, with Metformin I’m down 17.4 pounds (yes, the .4lbs count!!) and feel great, and my period is every 28-30 days!!
I know the first month sucks! But stick with it!! Feel free to IM me with any questions!!